logo CRAS
Comptes Rendus. Mathématique
Probability Theory,  Statistics
On weak law of large numbers for sums of negatively superadditive dependent random variables
; ; ;
Comptes Rendus. Mathématique, Volume 358 (2020) no. 1, pp. 13-21.

In this paper, we extend Kolmogorov–Feller weak law of large numbers for maximal weighted sums of negatively superadditive dependent (NSD) random variables. In addition, we make a simulation study for the asymptotic behavior in the sense of convergence in probability for weighted sums of NSD random variables.

Dans cet article, nous étendons la loi faible des grands nombres de Kolmogorov–Feller à des sommes pondérées maximales de variables aléatoires négativement superadditivement-dépendantes (NSD). En outre, nous construisons une étude de simulation du comportement asymptotique au sens de la convergence en probabilité pour les sommes pondérées de variables aléatoires NSD.

Received : 2019-03-20
Revised : 2019-10-23
Accepted : 2020-01-10
Published online : 2020-03-19
DOI : https://doi.org/10.5802/crmath.7
Classification:  60F05,  60F15,  65C10
@article{CRMATH_2020__358_1_13_0,
     author = {Habib Naderi and Przemys\l aw Matu\l a and Mahdi Salehi and Mohammad Amini},
     title = {On weak law of large numbers for sums of negatively superadditive dependent random variables},
     journal = {Comptes Rendus. Math\'ematique},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {358},
     number = {1},
     year = {2020},
     pages = {13-21},
     doi = {10.5802/crmath.7},
     language = {en},
     url={comptes-rendus.academie-sciences.fr/mathematique/item/CRMATH_2020__358_1_13_0/}
}
Habib Naderi; Przemysław Matuła; Mahdi Salehi; Mohammad Amini. On weak law of large numbers for sums of negatively superadditive dependent random variables. Comptes Rendus. Mathématique, Volume 358 (2020) no. 1, pp. 13-21. doi : 10.5802/crmath.7. https://comptes-rendus.academie-sciences.fr/mathematique/item/CRMATH_2020__358_1_13_0/

[1] André Adler; Przemysław Matuła On exact strong laws of large numbers under general dependence conditions, Probab. Math. Stat., Tome 38 (2018) no. 1, pp. 103-121 | MR 3813908 | Zbl 1410.60035

[2] Khursheed Alam; K. M. Lal Saxena Positive dependence in multivariate distributions, Commun. Stat., Theory Methods, Tome 10 (1981), pp. 1183-1196 | Article | MR 623526 | Zbl 0471.62045

[3] Nicholas H. Bingham; Charles M. Goldie; Jozef L. Teugels Regular variation, Encyclopedia of Mathematics and Its Applications, Tome 27, Cambridge University Press, 1987 | MR 898871 | Zbl 0617.26001

[4] Henry W. Block; Thomas H. Savits; Moshe Shaked Some concepts of negative dependence, Ann. Probab., Tome 10 (1982), pp. 765-772 | Article | MR 659545 | Zbl 0501.62037

[5] Alexander Bulinski; Alexey Shashkin Limit theorems for associated random fields and related systems, Advanced Series on Statistical Science & Applied Probability, Tome 10, World Scientific, 2007 | Article | MR 2375106 | Zbl 1154.60037

[6] Tasos C. Christofides; Eutichia Vaggelatou A connection between supermodular ordering and positive/negative association, J. Multivariate Anal., Tome 88 (2004) no. 1, pp. 138-151 | Article | MR 2021866 | Zbl 1034.60016

[7] István Fazekas; Przemysław Matuła; Maciej Ziemba A note on the weighted strong law of large numbers under general conditions, Publ. Math., Tome 90 (2017) no. 3-4, pp. 373-386 | MR 3666638 | Zbl 1399.60040

[8] Taizhong Hu Negatively superadditive dependence of random variables with applications, Chin. J. Appl. Probab. Stat., Tome 16 (2000) no. 2, pp. 133-144 | MR 1812714 | Zbl 1050.60502

[9] Ryszard Jajte On the strong law of large numbers, Ann. Probab., Tome 31 (2003) no. 1, pp. 409-412 | MR 1959797 | Zbl 1013.60021

[10] Kumar Joag-Dev; Frank Proschan Negative association of random variables with applications, Ann. Stat., Tome 11 (1983), pp. 286-295 | Article | MR 684886 | Zbl 0508.62041

[11] Colin L. Mallows; Donald Richter Inequalities of Chebyshev type involving conditional expectations, Ann. Math. Stat., Tome 40 (1969), pp. 1922-1932 | Article | MR 253402 | Zbl 0187.14903

[12] H. Naderi; Przemysław Matuła; M. Amini; H. Ahmadzade A version of the Kolmogorov–Feller weak law of large numbers for maximal weighted sums of random variables, Commun. Stat., Theory Methods, Tome 48 (2018) no. 21, pp. 5414-5418 | Article

[13] Habib Naderi; Przemysław Matuła; Mohammad Amini; Abolghasem Bozorgnia On stochastic dominance and the strong law of large numbers for dependent random variables, Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat., RACSAM, Tome 110 (2016) no. 2, pp. 771-782 | Article | MR 3534522 | Zbl 1348.60046

[14] Valentin V. Petrov Limit theorems of probability theory. Sequences of independent random variables, Oxford Studies in Probability, Tome 4, Clarendon Press, 1995 | MR 1353441 | Zbl 0826.60001

[15] Aiting Shen On the strong law of large numbers for weighted sums of negatively superadditive dependent random variables, J. Korean Math. Soc., Tome 53 (2016) no. 1, pp. 45-55 | Article | MR 3450937 | Zbl 1334.60039

[16] Demei Yuan; Xuemei Hu A conditional version of the extended Kolmogorov-Feller weak law of large numbers, Stat. Probab. Lett., Tome 97 (2015), pp. 99-107 | Article | MR 3299757 | Zbl 1312.60015